# SDR KCSA101007

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 100,351 hours, 24,313 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON BULKHEAD WEB HAS A CRACK AT NAC STA 180, RBL 2, BETWEEN MID SPAR & LOWER SPAR.
